Publication

Preface to special issue: ICTAC 2015

Leucker, M., Perez, J. A., Rueda, C. & Valencia, F. D., Jan-2019, In : Mathematical structures in computer science. 29, 1, p. 1-2 2 p.

Research output: Contribution to journalEditorialAcademic

Copy link to clipboard

Documents

  • Preface to special issue: ICTAC 2015

    Final author's version, 57 KB, PDF document

    Request copy

DOI

Original languageEnglish
Pages (from-to)1-2
Number of pages2
JournalMathematical structures in computer science
Volume29
Issue number1
Publication statusPublished - Jan-2019

View graph of relations

ID: 81649864